# SDR HEEA065054

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 5AS35034
- Condition: Failed
- Location: Air Distribution
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR'S HIGH SIDE PRESSURE LOW SYSTEM NOT COOLING PROPERLY.
